Research Paper Difference and functional equations
1. Approximate solutions of homomorphisms and derivations of the generalized Cauchy-Jensen functional equation in $C^*$-ternary algebras

P. Kaskasem; C. Klin-eam

Volume 09, Issue 01 , Winter 2020, Pages 1-15

Abstract
  In this paper, we prove Hyers-Ulam-Rassias stability of $C^*$-ternary algebra homomorphism for the following generalized Cauchy-Jensen equation $$\eta \mu f\left(\frac{x+y}{\eta}+z\right) = f(\mu x) + f(\mu y) +\eta f(\mu z)$$ for all $\mu \in \mathbb{S}:= \{ \lambda \in \mathbb{C} : |\lambda | =1\}$ ...  Read More

Research Paper Functional analysis
2. Fixed points of generalized $\alpha$-Meir-Keeler type contractions and Meir-Keeler contractions through rational expression in $b$-metric-like spaces

N. Gholamian

Volume 09, Issue 01 , Winter 2020, Pages 17-34

Abstract
  In this paper, we first introduce some types of generalized $\alpha$-Meir-Keeler contractions in $b$-metric-like spaces and then we establish some fixed point results for these types of contractions. Also, we present a new fixed point theorem for a Meir-Keeler contraction through rational expression. ...  Read More

Research Paper Difference and functional equations
3. 2-Banach stability results for the radical cubic functional equation related to quadratic mapping

R. E. Ghali; S. Kabbaj

Volume 09, Issue 01 , Winter 2020, Pages 35-51

Abstract
  The aim of this paper is to introduce and solve the generalized radical cubic functional equation related to quadratic functional equation$$f\left(\sqrt[3]{ax^{3}+by^{3}}\right)+f\left(\sqrt[3]{ax^{3}-by^{3}}\right)=2a^{2}f(x)+2b^{2}f(y),\;\; x,y\in\mathbb{R},$$for a mapping $f$ from $\mathbb{R}$ ...  Read More

Research Paper Fixed point theory
4. Fixed point results for Su-type contractive mappings with an application

A. Ali; H. Işık; F. Uddin; M. Arshad

Volume 09, Issue 01 , Winter 2020, Pages 53-65

Abstract
  ‎In this paper‎, ‎we introduce the concept of Su-type contractive mapping and establish fixed point theorems for such mappings in the setting of ordered‎ ‎extended partial $b$-metric space‎. ‎We also develop an‎ ‎application for Fredholm type integral equations ...  Read More

Research Paper General topology
5. On the topological equivalence of some generalized metric spaces

N. TAŞ

Volume 09, Issue 01 , Winter 2020, Pages 67-74

Abstract
  ‎The aim of this paper is to establish the equivalence between the concepts‎ ‎of an $S$-metric space and a cone $S$-metric space using some topological‎ ‎approaches‎. ‎We introduce a new notion of a $TVS$-cone $S$-metric space using‎ ‎some facts about ...  Read More

Research Paper Several complex variables and analytic spaces
6. Multi-valued fixed point theorems in complex valued $b$-metric spaces

F. Ahmad; M. ‎Shehu Shagari; A. Azam

Volume 09, Issue 01 , Winter 2020, Pages 75-94

Abstract
  ‎The aim of this paper is to establish and prove some results on common fixed point‎ for a pair of multi-valued mappings in complex valued $b$-metric spaces‎. ‎Our‎ ‎results generalize and extend a few results in the literature‎.    Read More

Research Paper Algebraic topology
7. On morphisms of crossed polymodules

B. Davvaz; K. Emir

Volume 09, Issue 01 , Winter 2020, Pages 95-104

Abstract
  ‎In this paper‎, ‎we prove that the category of crossed polymodules (i.e‎. ‎crossed modules of polygroups) and their morphisms is finitely complete‎. ‎We‎, ‎therefore‎, ‎generalize the group theoretical case of this completeness property of crossed modules‎.  Read More